# SDR FDEA202404210485

- Difficulty date: April 21, 2024
- Submitted: April 22, 2024
- Operation: Air carrier
- Aircraft: N188FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63119
- Aircraft time: 5,768 hours, 2,833 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113T2201000344
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING INBOARD FLAP ASSY - THE FORE FLAP LEADING EDGE OUTBOARD POSITION CAP PANEL   # 555DB IS DELAMINATED, MPN 113T2201-413G. REPAIRED L/H WING INBOARD FLAP ASSY, FORE FLAP LEADING EDGE OUTBOARD POSITION CAP   PANEL # 555DB, MPN 113T2201-413G.  IAW E.A. # H-5750-T0378910, REF B767 SRM 57-53-01-2R   TABLE 1 REPAIR 1, SRM 51-70-17-0G DETAIL II, AMM 51-21-00-7.
